MathSciNet Relay Station
MathSciNet bibliographic data
MR1744660 37K10
Krichever, I. M.; Novikov, S. P. Trivalent graphs and solitons. (Russian) Uspekhi Mat. Nauk 54 (1999), no. 6(330), 149--150; translation in Russian Math. Surveys 54 (1999), no. 6, 1248–1249
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement